MAUDE Adverse Event Report: BIOMET MICROFIXATION CARNEY PREBENT T1 RCN PLATE AOC; PLATE, BONE

BIOMET MICROFIXATION CARNEY PREBENT T1 RCN PLATE AOC; PLATE, BONE
Model Number N/A
Medical Device Problem Codes Migration or Expulsion of Device (1395); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Perforation (2001); Skin Tears (2516)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient has a left tmj implant that is coming through his skin.A revision procedure is being planned.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical products: item# 24-6561, lot# 676760b, tmj system left fossa component, medium.Occupation ¿ patient's spouse.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00342.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D6: explant date; unknown date in january 2023.This report is being submitted to update additional information in sections b3, b4, b5, b7, d6, e1, e2, e3, g3, g6, h2, h3, h6, and h10.
 
Event or Problem Description
It has been further reported that the patient underwent a revision due to the implant protruding through the skin as well as being infected.The reporter stated that the patient had passed away, but that the passing was not jaw-related.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event is confirmed, based on provided photos.

Brand Name
CARNEY PREBENT T1 RCN PLATE AOC
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15751841
Report Number0001032347-2022-00343
Device Sequence Number2868663
Product Code JEY
UDI-Device Identifier00841036225438
UDI-Public(01)00841036225438(10)731440
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPP-0357
Device Lot Number731440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer01/12/2023
12/08/2023
Not provided
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date01/19/2023
12/22/2023
03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexMale